5 doctors weighed in:

I have had a persistent headache, dizziness, facial hot flashes , extremity weakness, and feel like I am zoning out since finishing a Medrol (methylprednisolone) pack?

5 doctors weighed in
Dr. Tracy Lovell
Internal Medicine - Rheumatology
3 doctors agree

In brief: See below

All these symptoms should get better with tapering/finishing the medrol (methylprednisolone).

In brief: See below

All these symptoms should get better with tapering/finishing the medrol (methylprednisolone).
Dr. Tracy Lovell
Dr. Tracy Lovell
Thank
Dr. Oscar Novick
Pediatrics
3 doctors agree

In brief: After effects

You are describing after effects of steroids it may take some time until symptoms subside.
Keep drinking fluids to reduce the effects.

In brief: After effects

You are describing after effects of steroids it may take some time until symptoms subside.
Keep drinking fluids to reduce the effects.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors